Please use this identifier to cite or link to this item:
Title: The minimum robust domination energy of a connected graph
Authors: Acharya, B D
Rao, S B
Singh, Tarkeshwar
Keywords: Minimum robust
Domination energy
Connected graph
Issue Date: 2007
Citation: AKCE J. Graphs. Combin., v.4, no. 2 , p. 139-143
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
The Minimum Robust Domination Energy of a.pdf124.65 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.